Change search
ReferencesLink to record
Permanent link

Direct link
Two "generic" proofs of the spectral mapping theorem
KTH, Superseded Departments, Mathematics.
2004 (English)In: The American mathematical monthly, ISSN 0002-9890, Vol. 111, no 7, 572-585 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 111, no 7, 572-585 p.
National Category
URN: urn:nbn:se:kth:diva-24013ISI: 000227274100003ScopusID: 2-s2.0-4344682547OAI: diva2:342712
QC 20100525 QC 20110926Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2011-09-26Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Laksov, Dan
By organisation
In the same journal
The American mathematical monthly

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 18 hits
ReferencesLink to record
Permanent link

Direct link